ADVERTISEMENT

Q. I have loose motions with fever and body ache. What is the cause?

Answered by
Dr. Shaikh Sadaf
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 23, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

I have a fever. When I checked it, it was 100 F. Please help. I am attaching the prescription of the medicines that I take regularly.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I just read your query about your fever and saw your medications for your other conditions (attachment removed to protect patient identity).

  • I suggest you take tablet Paracetamol 500 mg, four times a day.
  • I would like few more details about your symptoms:
  1. Do you have a sore throat?
  2. Do you have a cold or a cough?
  3. Does it burn while urinating?

Hope you find my advice of some benefit. Good luck.

Revert with more information to a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician

Thank you doctor,

I have body ache and loose motion with fever, and my fever is increasing. The fever is 100.5 F now.

#

Hello,

Welcome back to icliniq.com.

I feel that you have gastroenteritis. I suggest you try taking doing the following:

  1. Tablet Metronidazole 500 mg, twice a day for three days.
  2. Tablet Hyoscine 10 mg, twice a day for three days.
  3. Take oral rehydration solution for three days.
  4. Tablet Paracetamol 500 mg, thrice a day for three days.
  5. Drink 8 to 10 glasses of water.
  6. Eat more yogurt.
  7. Avoid juices and sweet drinks.
  8. Rest a lot.

Get back to me if you have any problem.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can I take Paracetamol tablets for my severe tooth pain?

Hello Doctor, Can I take two Amoxicillin 500 tablets  ... If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller ...   Read full

Antibiotic-Associated Diarrhea (AAD)

.. to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsi...   Read full

I have diarrhea following constipation for a long time. Why?

A combination of Pantoprazole and Domperidone once daily for a few days ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.